Skip to Content

Is it safe to exercise in the heat while using amoxicillin?

Responses (1)

Anonymous 27 Jul 2010

Some warnings and precautions to be aware of with amoxicillin include the following:

Amoxicillin contains an antibiotic that belongs to the penicillin group of antibiotics. You should not take amoxicillin if you are allergic to penicillin. Let your Doctor know immediately if you notice any signs of an allergic reaction, such as a rash, itching, hives, wheezing, swelling of the mouth or lips, or difficulty breathing. An allergic reaction to amoxicillin can be very dangerous.

Let your Doctor know if you experience bloody or watery diarrhea. While diarrhea is a common side effect of amoxicillin, bloody or watery diarrhea may be a sign of a serious reaction to amoxicillin that can occur when certain bacteria (Clostridium difficile) overgrow in the colon. This severe reaction can occur long after you stop taking amoxicillin and can be life-threatening.

Make sure your Doctor provider knows if you have kidney disease, as you may need a lower amoxicillin dosage.

Sometimes, antibiotics (including amoxicillin) can cause yeast infections, since they can get rid of "good" bacteria that help protect against yeast infections. Let your Doctor know if you develop a vaginal yeast infection or thrush (a yeast infection of the mouth) while taking amoxicillin.

Amoxicillin should not be used to treat viruses, such as the common cold or the flu. Amoxicillin is completely ineffective for treating viruses, and such use can lead to bacterial resistance to amoxicillin.

It is very important to take amoxicillin exactly as prescribed. Skipping doses or stopping amoxicillin too early (even if you feel better) can lead to bacterial resistance to amoxicillin.

Amoxicillin chewable tablets contain phenylalanine. This is important for people with phenylketonuria, who must monitor their phenylalanine intake. The other amoxicillin products do not contain phenylalanine.


In general, people with a mononucleosis infection ("mono") should not take amoxicillin, since doing so increases the risk of developing a rash.

I have provided you with the precautions whcih must be followed.-

Now with regadrs to your question, I suggest you contact his/her doctor/pharmacist and discuss the possibily of doing so.-

Take care.-

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions